# SDR QXEA0001753

- Difficulty date: June 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 5,062 hours, 7,196 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 360188100039035
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDM- NR 2 FIRE DETECTOR LOOP B ILLUMINATED.  REMOVED AND REPLACED NR 2 ENGINE FIRE LOOP B.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
